ON THE CHEBYSHEV POLYNOMIAL COEFFICIENT PROBLEM OF BI-BAZILEVIC FUNCTIONS


Creative Commons License

Altınkaya Ş., Yalçın Tokgöz S.

TWMS Journal of Applied and Engineering Mathematics, vol.10, no.1, pp.254-258, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2020
  • Title of Journal : TWMS Journal of Applied and Engineering Mathematics
  • Page Numbers: pp.254-258
  • Keywords: Chebyshev polynomials, analytic and univalent functions, bi-univalent functions, bi-Bazilevic functions, coefficient bounds, subordination, Fekete-Szego inequality, FEKETE-SZEGO PROBLEM, UNIVALENT FUNCTIONS, GENERAL SUBCLASS, BOUNDS

Abstract

A function said to be bi-Bazilevic in the open unit disk U if both the function and its inverse are Bazilevic there. In this paper, we will study a newly constructed class of bi-Bazilevic functions. Furthermore, we establish Chebyshev polynomial bounds for the coefficients, and get Fekete-Szego inequality, for the class B(beta, t).